# SDR ASAA2012092192930

- Difficulty date: September 2, 2012
- Submitted: September 25, 2012
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 18,381 hours, 5,820 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Panel
- Part number: 3400758050
- Condition: Loose
- Location: Nr 1 Intake
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING ENG INLET & FAN BLADE INSPECTION ON NR 1 ENG, T/C 78472000, FOUND FAN DUCT PANEL NR 3 WITH LOOSE FASTENER.  R & R FAN DUCT PANEL NR 3 IAW MM 72-23-07-400-801.
